Child suffers reaction after taking "fake" anti-malaria drugs


Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)
A young boy suffered severe reactions after taking what has been described as "fake" anti-malaria drugs.

Favour fell ill and because his parents couldn't afford to take him to a hosptal, they took him to a pharmacist who prescribed anti malaria drugs. As soon as the boy took the drugs, he began reacting to it and he developed growth on his skin which began to peel and cause him severe pain.
Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

https://alexis.lindaikejisblog.com/photos/shares/5bffb754a238b.PNG
Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

No comments:

Most Read posts

Featured post

We have moved to : www.zionmenthussy.com

Folks this is our last post here. we have moved, Find us at:  https://www.zionmenthussy.com/ thanks.